MathSciNet Relay Station
MathSciNet bibliographic data
MR2270026 65M99
Jafari, Hossein; Daftardar-Gejji, Varsha Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition. Appl. Math. Comput. 180 (2006), no. 2, 488–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement